# SDR A6WA201441621

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103892
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW DRAG ANGLE CRACKED ON FWD END.  REMOVED CRACKED ANGLE & INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11, 51-42-21 & 51-25-16.
